Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

April 3, 2012Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 3, 2012, 9:24 PM EDT for Warren County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 9:24 PM EDT (01:24 UTC)
Expired
Apr 3, 2012, 10:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Warren County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2484 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WWUS82 KFFC 040124
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT TUE APR 3 2012

GAZ062-040200-
924 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN
COUNTY UNTIL 1000 PM EDT...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARRENTON...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WARREN COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BEALL SPRINGS...NORWOOD...WARRENTON...CAMAK...REESE AND
MESENA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3335 8252 3334 8253 3328 8271 3336 8277
      3344 8281 3354 8262 3345 8258 3341 8254
      3336 8254
TIME...MOT...LOC 0125Z 243DEG 9KT 3340 8267

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 3, 7:35 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 3, 7:35 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT TUE APR 3 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
/ISSUED AT 357 PM EDT TUE APR 3 2012/
THUNDERSTORMS FIRING IN THE MOUNTAINS AND ALONG REMNANTS OF WEAK
BOUNDARY STRETCHING FROM BLUE RIDGE...TO LAWRENCEVILLE...TO DUBLIN.
THINK BEST CHANCE AND COVERAGE INTO THIS EVENING WILL CONTINUE TO
BE ON THE EAST SIDE OF THE STATE AND WILL SHOW HIGHEST POPS THERE.
STRONG STORMS POSSIBLE WITH HEAVY RAIN AND SMALL HAIL BEING THE
MAIN THREATS. CONVECTION FAVORED OVER THE EAST SIDE OF THE STATE
AGAIN ON WEDNESDAY WITH MODELS INDICATING A WEAK TROF AT THE
SURFACE AND ALOFT OVER THAT AREA. WIDESPREAD CONVECTION EXPECTED
THURSDAY AS AN UPPER LOW APPROACHES. LIKELY POPS WARRANTED FOR
MUCH OF THE COUNTY WARNING AREA. STRONG TO SEVERE STORMS LOOKING
LIKE A GOOD POSSIBILITY WITH HAIL AND DAMAGING WINDS BEING THE
MAIN THREATS. WARM TEMPS WEDNESDAY WITH HIGHS AGAIN IN THE 80S
MUCH OF THE AREA. COOLER THURSDAY WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS EXPECTED. MAV/MET MOS NUMBERS SIMILAR AND PLAN TO
STAY CLOSE.

49

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 357 PM EDT TUE APR 3 2012/
MINOR TWEAKS TO THE PREVIOUS LONG TERM FORECAST. UPPER LEVEL LOW
EXPECTED TO TRAVERSE THE FORECAST AREA AT THE BEGINNING OF THE LONG
TERM. BEST INSTABILITY IS ACTUALLY BEFORE THE UPPER LEVEL FEATURE
MOVES ACROSS THE AREA AND MUCAPE VALUES QUICKLY TRAIL OFF THURSDAY
NIGHT. FOR THURSDAY NIGHT...0 TO 1 KM SHEAR VALUES ARE MINIMAL.
LOOKS LIKE OVERALL THREAT WOULD BE A CONTINUATION FROM THE DAYTIME
/SHORT TERM TIME FRAME/ AND WITH INSTABILITY TRAILING OFF THURSDAY
NIGHT...SEVERE CHANCES WILL BEGIN TO DECREASE. MAIN THREATS THAT MAY
LINGER INTO THE FIRST HALF OF THURSDAY NIGHT CONTINUE TO BE DAMAGING
WIND AND HAIL. SYSTEM PULLS OFF TO THE EAST BY THE WEEKEND AND RIDGE
BUILDS ACROSS THE AREA. A FRONT APPROACHES THE CWA TOWARD THE
BEGINNING OF THE WORKWEEK... HOWEVER PRECIP WITH THIS SYSTEM IS
LIMITED...SO LIMITED POPS TO SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS.

11
&&

.CLIMATE...

RECORDS FOR 04-03

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      88 1934     47 1987     62 2007     26 1992
                                        1974
   KATL      86 1946     39 1987     65 1974     29 1992
                1945
   KCSG      88 1999     52 1987     70 1977     32 1962
                1957
   KMCN      89 1957     51 1901     69 1977     31 1993
                                                    1992
                                                    1971

&&

AVIATION...
00Z UPDATE...
CONVECTION ACROSS THE REGION WILL BE DIMINISHING THROUGH THE EVENING
AS DAYTIME HEATING. BY 06Z MOST OF THE PRECIP WILL BE GONE. ENOUGH
PRECIP HAS FALLEN AROUND THE AHN AREA TO GIVE PATCHY FOG AND A FEW
LOW CLOUDS LATE TONIGHT. ELSEWHERE JUST SOME PATCHY CIRRUS. CU FIELD
WILL DEVELOP AGAIN WITH SCATTERED SHOWERS/TSTORMS AFTER 18Z AND
CONTINUING INTO THE EARLY EVENING HOURS WEDNESDAY...THEREFORE WILL
MAINTAIN A PROB30 AFTER 20Z WED MOST AREAS. WINDS WILL REMAIN
SOUTHWEST WEDNESDAY WITH A FEW GUSTS AFTER 18Z WED.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  82  61  76 /  30  30  20  60
ATLANTA         63  80  62  77 /  30  30  20  70
BLAIRSVILLE     58  79  57  75 /  30  40  30  70
CARTERSVILLE    57  83  59  77 /  30  40  20  80
COLUMBUS        64  83  62  80 /  20  30  20  70
GAINESVILLE     61  81  61  76 /  30  40  20  70
MACON           61  84  62  79 /  20  30  20  70
ROME            59  83  60  78 /  30  40  30  80
PEACHTREE CITY  57  81  59  78 /  30  30  20  70
VIDALIA         65  83  67  80 /  30  30  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 3, 4:15 PM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT TUE APR 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
415 PM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BE
STRONG.

.SYNOPSIS...
A WEAK DISTURBANCE MOVING ACROSS THE CENTRAL GULF COAST WILL MOVE
THROUGH THE STATE THIS EVENING WHILE A FRONT LINGERS ACROSS THE
EASTERN HALF OF THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY
WINDS...HAIL...AND LIGHTNING.

.DISCUSSION...
AVAILABLE MOISTURE AND MODERATE INSTABILITY...WITH CAPE VALUES OF
1000 TO 1500 J/KG THIS AFTERNOON AND EVENING...WILL COMBINE WITH THE
FORCING OF THE INCOMING DISTURBANCE AND LINGERING FRONT ACROSS EAST
GEORGIA TO ALLOW FOR THE DEVELOPMENT OF SCATTERED THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND FRIDAY...WITH
THUNDERSTORMS LIKELY ON THURSDAY. NO HAZARDOUS WEATHER IS
ANTICIPATED SATURDAY THROUGH MONDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT EXPECTED THROUGH
TONIGHT...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 3, 7:23 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT TUE APR 3 2012

GAZ025-035>037-040000-
723 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN OCONEE...
BARROW...CLARKE AND JACKSON COUNTIES UNTIL 800 PM EDT...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOGART...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS OCONEE...BARROW...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND EASTVILLE...NORTH HIGH SHOALS...
BOGART...FORT YARGO STATE PARK...WINDER...STATHAM...RUSSELL...
BETHLEHEM...BEAR CREEK RESERVOIR...WESTGATE PARK...BEECHWOOD HILLS...
OCONEE HEIGHTS...WATKINSVILLE...CENTER AND JAMES HOLLAND YOUTH SPORTS
COMPLEX. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3405 8339 3401 8330 3387 8326 3386 8327
      3382 8353 3385 8357 3388 8359 3389 8362
      3391 8364 3391 8371 3401 8379 3411 8337
TIME...MOT...LOC 2323Z 267DEG 13KT 3392 8352
Special weather statement, Apr 3, 8:48 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT TUE APR 3 2012

GAZ027-036-038-040115-
848 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
OGLETHORPE...MADISON AND CLARKE COUNTIES UNTIL 915 PM EDT...

AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITEHALL...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
OGLETHORPE...MADISON AND CLARKE COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BEECHWOOD HILLS...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...OCONEE HEIGHTS...ATHENS...
HULL...WINTERVILLE...DUNLAP...ARNOLDSVILLE...SMITHONIA...LEXINGTON...
HUTCHINGS...CRAWFORD AND COLBERT. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3383 8329 3385 8328 3386 8332 3387 8334
      3387 8336 3392 8342 3400 8343 3406 8313
      3384 8309
TIME...MOT...LOC 0049Z 270DEG 11KT 3392 8330
Special weather statement, Apr 3, 8:50 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT TUE APR 3 2012

GAZ076-085-086-040115-
850 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JOHNSON...
EMANUEL AND JEFFERSON COUNTIES UNTIL 915 PM EDT...

AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEEKS...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORRISTOWN JUNCTION...
MEEKS...KITE...DELLWOOD...BLUNDALE AND SWAINSBORO. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3250 8255 3251 8258 3264 8268 3280 8243
      3261 8229
TIME...MOT...LOC 0050Z 235DEG 9KT 3262 8253
Special weather statement, Apr 3, 8:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT TUE APR 3 2012

GAZ072-082-040130-
852 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES AND
BIBB COUNTIES UNTIL 930 PM EDT...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARKWRIGHT...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES AND BIBB COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WESLEYAN...ARKWRIGHT...CROSS KEYS...PAYNE
CITY...MACON...POSTELL...GREENBERRY CROSSROADS...CLINTON...JAMES...
BRADLEY...WAYSIDE AND GRAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3291 8378 3295 8372 3296 8370 3298 8372
      3300 8372 3312 8355 3293 8340 3279 8368
TIME...MOT...LOC 0053Z 235DEG 9KT 3292 8365
Special weather statement, Apr 3, 8:55 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE APR 3 2012

GAZ038-039-040130-
855 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILKES AND
OGLETHORPE COUNTIES UNTIL 930 PM EDT...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CROSS...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILKES AND OGLETHORPE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SANDY CROSS...LEXINGTON...POINT
PETER...JACKSONS CROSSROADS AND VESTA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3379 8313 3397 8317 3402 8294 3401 8293
      3402 8291 3399 8287 3382 8283
TIME...MOT...LOC 0055Z 258DEG 9KT 3390 8304
Special weather statement, Apr 3, 9:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT TUE APR 3 2012

GAZ062-040200-
924 PM EDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN
COUNTY UNTIL 1000 PM EDT...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARRENTON...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WARREN COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BEALL SPRINGS...NORWOOD...WARRENTON...CAMAK...REESE AND
MESENA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3335 8252 3334 8253 3328 8271 3336 8277
      3344 8281 3354 8262 3345 8258 3341 8254
      3336 8254
TIME...MOT...LOC 0125Z 243DEG 9KT 3340 8267

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:48 PM EDTSpecial Weather StatementFFCClarke27 min
Apr 3, 8:50 PM EDTSpecial Weather StatementFFCJohnson25 min
Apr 3, 8:52 PM EDTSpecial Weather StatementFFCBibb, Jones38 min
Apr 3, 8:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Apr 3, 9:46 PM EDTSpecial Weather StatementFFCWilkes29 min
Apr 3, 9:49 PM EDTSpecial Weather StatementFFCBarrow26 min
Apr 3, 10:15 PM EDTSpecial Weather StatementFFCBarrow60 min
Apr 4, 3:24 PM EDTSpecial Weather StatementFFCTaliaferro36 min
Apr 4, 6:49 PM EDTSpecial Weather StatementFFCCarroll26 min
Apr 4, 7:20 PM EDTSpecial Weather StatementFFCDouglas25 min
Apr 4, 7:44 PM EDTSpecial Weather StatementFFCCobb, Fulton46 min
Apr 4, 7:52 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton38 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.